# SDR IPXA2024030138141

- Difficulty date: March 1, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587678
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT - FOUND MAIN DECK CARGO FLOOR PANEL BROKEN, PANEL NO.231AFF P/N: 143T5876-78 (REPLACE) FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.2. CONDITION CHECK IS SATISFACTORY. REVIEWED
